# SDR SWAA2025092300046

- Difficulty date: August 10, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BASE EXIT LIGHT ASSY ON SIDEWALL 232YHW IN PASSENGER CABIN.   REPLACED BASE EXIT LIGHT ASSY ON SIDEWALL 232YHW IAW AMM-33-51-01-960-802 STEP 3.C.
